# SDR CA140424001

- Difficulty date: March 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER ENGINE START, UPON REACHING 45 PERCENT, THE COMPRESSOR SPEED INCREASED RAPIDLY TO AN UNKNOWN LEVEL.  THE CREW ABORTED ENGINE START WHEN THE TEMPERATURE REACHED 780 DEGREE C. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL UNIT WHICH WILL BE FORWARDED TO MFG FOR INVESTIGATION.
